Share This Article:

Solutions with Dead Cores for a Parabolic P-Laplacian Equation

Abstract Full-Text HTML Download Download as PDF (Size:90KB) PP. 280-283
DOI: 10.4236/apm.2011.15050    4,239 Downloads   8,316 Views  

ABSTRACT

We study the solutions with dead cores and the decay estimates for a parabolic p-Laplacian equation with absorption by sub- and supersolution method. Special attention is given to the case where the solution of the steady-state problem vanishes in an interior region.

Cite this paper

Z. Zhang and Y. Li, "Solutions with Dead Cores for a Parabolic P-Laplacian Equation," Advances in Pure Mathematics, Vol. 1 No. 5, 2011, pp. 280-283. doi: 10.4236/apm.2011.15050.

Conflicts of Interest

The authors declare no conflicts of interest.

References

[1] C. Bandle and S. Vernier-Piro, “Estimates for Solutions of Quasilinear Problems with Dead Cores,” Zeitschrift für Ange-wandte Mathematik und Physik, Vol. 54, No. 5, 2003, pp. 815-821.
[2] X. F. Chen, Y. W. Qi and M. X. Wang, “Long Time Behavior of Solutions to P-Laplacian Equation with Ab-sorption,” SIAM Journal on Mathematical Analysis, Vol. 35, No. 1, 2003, pp. 123-134. doi:10.1137/S0036141002407727
[3] X. F. Chen, Y. W. Qi and M. X. Wang, “Singular Solutions of Parabolic P-Lapacian with Absorption,” Transactions of the American Mathemarical Society, Vol. 359 2007, pp. 5653-5668.
[4] C. Bandle, T.Nanbu, I. Stakgold, “Porous Medium Equation with Absorp-tion,” SIAM Journal on Mathematical Analysis, Vol. 29, 1998, pp. 1268-1278. doi:10.1137/S0036141096311423

  
comments powered by Disqus

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.